# SDR P5CA9601253

- Difficulty date: December 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- Engine: Pwa JT9D7A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Drain Cap
- Condition: Bad Seal
- Location: Nr 4 Engine
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

LOSS OF OIL QUANTITY NR 4 ENGINE ON TAXI OUT.  FOUND DRAIN CAP SEAL LEAKING ON KIT INSTALLED FOR ENGINE DRIVEN HYDRAULIC PUMP DEACTIVATION PER MEL 29-01 PER MAINTENANCE MANUAL 29-11-05. REPLACED CAP LEAK CHECK OK.
